Vaccine Injury of Daniel Gomez
- Tagged with:
- Muscle or Joint Pain
- Brain Fog
- Limb Weakness
- Vision Issues
What was your life like before you received the COVID-19 vaccine?
Very active cyclist. Wore contacts, had great skin, no hair loss issues. I would get a little tired if I ate too much carbs but no big deal. Rode my bike to work and back 8 miles each way every day.
Describe the symptoms and the timeline of the reaction.
March 2021, I get the booster. I had no reaction to the first shot but the booster made be feel awful. Tossing and turning in bed, terrible muscle pain, felt like I way dying. Recovered after 24 hrs but then a few weeks later, noticed my eyes felt like they were burning. I had to stop wearing contacts and put in drops constantly. Then every few weeks a new symptom. My hair started coming out in clumps. One day I had a rash on my back for no reason. Random ringing in my ears. For a while I was having adrenal dumps and heart palpitations and chest tightness. These eventually went away. Then the brain fog and fatigue. Every morning it’s a struggle to get out of bed. Bad blood circulation. My limbs are constantly “falling asleep”. Doctors say nothings wrong. It’s been years and I still have the fatigue, blood flow issues, eye issues. Now I also have extremely dry mouth and receding gums. I can’t ride my bike anymore. I’m getting worse. Year after year. There is no hope. My life is over.
Describe the solutions that helped your symptoms
Eating less carbs helps slightly
Which solutions were not helpful?
Supplements. I’ve tried em all.
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.